MENU

You are here

Publications

Export 110 results:
Filters: Author is Gianni Dal Maso  [Clear All Filters]
1985
Dal Maso G. Some necessary and sufficient conditions for the convergence of sequences of unilateral convex sets. J. Funct. Anal. 62 (1985), no. 2, 119--159 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/318
Dal Maso G. Some singular perturbation problems in the calculus of variations. Ennio De Giorgi Colloquium, p. 41-49, Research Notes in Mathematics, v.125, London : Pitman, 1985 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/297
Dal Maso G, De Giorgi E, Modica L. Weak convergence of measures on spaces of semicontinuous functions. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 79 (1985), no. 5, 98-106 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/463
1986
Dal Maso G. Convergence of unilateral convex sets. Optimization and related fields (Erice, 1984). Berlin : Springer-Verlag, 1986, Lecture notes in mathematics, v.1190, p. 181-190 [Internet]. 1986 . Available from: http://hdl.handle.net/1963/353
Anzellotti G, Buttazzo G, Dal Maso G. Dirichlet problems for demicoercive functionals. Nonlinear anal. 10(1986), no.6, 603-613 [Internet]. 1986 . Available from: http://hdl.handle.net/1963/390
1987
Dal Maso G, Paderni G. Integral representation of some convex local functionals. Ricerche Mat. 36 (1987), no. 2, 197-214 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/497
Dal Maso G, Defranceschi A. Limits of nonlinear Dirichlet problems in varying domains. (Italian). Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 81, 1987, no. 2, 111-118 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/486
1989
Dal Maso G, Musina R. An approach to the thin obstacle problem for variational functionals depending on vector. Comm. Partial Differential Equations, 14 (1989), no.12, 1717-1743. [Internet]. 1989 . Available from: http://hdl.handle.net/1963/802
Dal Maso G, Defranceschi A. Convergence of unilateral problems for monotone operators. J. Analyse Math. 53 (1989), 269--289 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/722
Dal Maso G, Carriero M, Leaci A, Pascali E. Limits of obstacle problems for the area functional. Partial differential equations and the calculus of variations : essays in honor of Ennio De Giorgi. - Boston : Birkhauser, 1989. - p. 285-309 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/577
Dal Maso G, Mosco U, Vivaldi MA. A pointwise regularity theory for the two-obstacle problem. Acta Math. 163 (1989), no. 1-2, 57-107 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/643
1990
Dal Maso G, Defranceschi A. Correctors for the homogeneization of monotone operators. Differential Integral Equations 3 (1990), no.6, p.1151-1166. [Internet]. 1990 . Available from: http://hdl.handle.net/1963/812
Chiadò Piat V, Dal Maso G, Defranceschi A. G-convergence of monotone operators. Ann. Inst. H. Poincare\\\' Anal. Non Linére 7 (1990), no. 3, 123-160 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/680
Ambrosio L, Dal Maso G. A general chain rule for distributional derivatives. Proc. Amer. Math. Soc. 108 (1990), no. 3, 691-702 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/650
Buttazzo G, Dal Maso G. Shape optimization for Dirichlet problems: relaxed solutions and optimality conditions. Bull. Amer. Math. Soc. (N.S.) , 23 (1990), no.2, 531-535. [Internet]. 1990 . Available from: http://hdl.handle.net/1963/809

Pages

Sign in